# SDR DL72S980923

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Condition: Inoperative
- Location: Cabin
- Component: 90052
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND F/C OVERHEAD EMERGENCY EXIT LIGHT INOP.  REPLACED BATTERY POWER PACK AND POWER PACK RACK.  CKS NML AS PER M/M.
